# SDR PCAA9500198

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Part number: 180140
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A VERY STRONG ELECTRICAL SMELL IN GALLEY AREA, NO VISIBLE SMOKE OBSERVED.  INSPECTED GALLEY AREA AND FOUND CONNECTOR ON NR 2 HOT JUG SHORTED.  REMOVED NR 2 HOT JUG.  ACFT RETURNED TO SERVICE.  (W)
